# SDR SWAA2025100112828

- Difficulty date: September 8, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 261 RT WING.   REPLACED CORRUGATED PLATE AND FASTENERS LOCATED ORSS 261 AT RT WING IAW SRM 51-40-02, & DWG 115A2714, SHEET 6, REV -.  LENGTH OF CRACK IS 0.750 INCH.
